# SDR SWAA2024041060857

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT AFT ENTRY DOOR AT AFT GALLEY AREA 2024-165823<[01] PERFORMED ADJUSTMENT AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 AMM 52-13-00-820-801;[02] CORRECTED STEP 1 PERFORMED ADJUSTMENT AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 AMM 52-13-00-820-801  TOOL USED: DIGITAL CALIPER  P/N: 500-197-30  S/N: A23272233 DUE DATE: 31-DEC-24 TOOL USED: ELECTRONIC DIGITAL P/N: 547-257A S/N: 000125  DUE DATE: 01-FEB-25  SKIN CLEARANCE ADJUSTMENT  A. 0.08 IN B. 0.16 C. 0.11 D. 0.15 E. 0.08 F. 0.14 G. 0.08 H. 0.06  SKIN FLUSHNESS ADJUSTMENT  B. -0.05 IN D. -0.06 IN F. -0.17 IN  H. -0.05 IN;[03] PERFORMED ADJUSTMENT AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 AMM 52-13-00-820-801  TOOL USED: DIGITAL CALIPER  P/N: 500-197-30  S/N: A23272233 DUE DATE: 31-DEC-24 TOOL USED: ELECTRONIC DIGITAL P/N: 547-257A S/N: 000125  DUE DATE: 01-FEB-25  SKIN CLEARANCE ADJUSTMENT  A. 0.08 IN B. 0.16 C. 0.11 D. 0.15 E. 0.08 F. 0.14 G. 0.08 H. 0.06  SKIN FLUSHNESS ADJUSTMENT  B. -0.05 IN D. -0.06 IN F. -0.17 IN  H. -0.05 IN
